I'm posting this for a good friend that is in her 70's.
A little background.... Mary is legally blind, and has genetic diabetes, which has been controlled by diet for many, many years. She did take a pill, but has never been on injected insulin.
About 3 months ago, her husband (also a diabetic and in very poor health) fell and had to be placed in a Nursing home.
Since that time, she started suffering from a rash that makes small sores that scab over. This rash produces uncontrollable itching. The doctor called it "Neurological Dermatitis".
A condition that predates the removal of her husband are what she calls "shaking fits". She starts suffering from pain in her arms and shoulders, her hands start shaking and she becomes weak. These fits weren't as bad before, but I do remember one time back in the summer when I had taken her shopping and she'd been OK, then got as white as a sheet and could barely stand up. There is also some swelling in the area.
The other day I gave her a massage when she was starting to have a "fit", and all her muscles from the base of her skull to either shoulder and down over her shoulder blades were rigid. The massage did seem help, some, preventing a full blown fit.
She was started on injected insulin about 3 weeks ago, and it isn't making a dent on her rising bloodsugar yet. Her eating habits aren't as fixed as they used to be, but she's pretty good on portion control and fixing healthy foods from scratch. They keep jumping her insulin levels, and don't seem to be worried about an alterior cause of the sugar jump. She's a person that usually topped out at about 180, and yesterday noon was 348.
My friend is frustrated and miserable and not getting proper rest. Can anyone help?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?